# SDR SWAA2013110521981

- Difficulty date: October 30, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 52,683 hours, 30,902 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 115A6260
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING ANGLED BRACKET ATTACHED TO MID SPAN DEFLECTION CONTROL RIB BROKEN.  R & R CLIP IAW DRAWING & SRM.
